Forum Style

worried

Hi people, so I finished the plasmapheresis like four weeks ago. Right after I finished the last plasma I noticed I was not urinating well at home. My ankles, and knees swelled up. I went to ER and I received sodium bicarb. Doctors treated me with 3 days of 500 mg of solumedrol plus 60 mg of prednisone. I also received IVIG treatment for 3 days with solumedrol and prednisone. Creatinine is better now and I am urinating on my own. I'm worried though because my abdomen has been really bloated and huge for the last few days, it is awfully distended. I have not stooled in 5 days am very constipated, my doctors keep giving me medicine but none work. I started receiving iron IV because my wbc rbc and platelets are very low. I am wondering if this can be cushing syndrome from all the pred and solumedrol I been receiving. I am on 20 mg of prednisone today have not received solumedrol over a week, but my face is still very puffy and my abdomen is too bloated. Im wondering if it these bad side effects will go away soon???

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • What is your Creatinine now? How high was it?

  • I would assume so as Prednisone can be rough - if they will be titrating you down.

     

    • I am on 20 mg of pred now but still abdomen very bloated and puffy face :( 

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

DAP1122 (Don) posted a blog post
11 hours ago
DAP1122 (Don) posted a blog post via Latest Activity on TransplantFriends.com
11 hours ago
Yessenia Gutierrez posted a discussion
18 hours ago
Yessenia Gutierrez posted a discussion via Latest Activity on TransplantFriends.com
18 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients